Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have been taking Cephalexin (500mg) for 10 days. On

I have been taking Cephalexin (500mg) for 10 days. On the 10th at (last day to take meds) I had a small rash develop on my upper arms. Now (Sunday) it's everywhere on my upper body, huge hives, in my scalp too. I am miserable..Byrendal and Hydrocortisone cream not helping much. Any thoughts?
Thu, 18 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took cephalexin 500mg for 10 days. After about a week i seemed to develop a yeast infection. I have begun treating it with OTC medications but it seems to be slow to clear. The itching is much better but i still have discomfort when I urinate and my stream doesn t seem to be as strong as usual. The tip of my penis seems a bit swollen and red. How long should this take to clear up?

doctor1 MD

I am a 55 year old male. I was diagnosed with a UTI on 5-2. I had symptoms starting the Sunday night before. I was prescribed 500mg Cephalexin 2 tablets twice a day. I started Tuesday evening taking the antibiotics. I feel great now and my horrible symptoms and chills are gone. This is my 5th day of a 10 day prescription. Is it really necessary to complete all 10 days? I have been taking a Cranberry supplement and feel great. I believe the Cephalexin is giving me diarrhea. If I stay on the Cranberry supplement should I be fine with regards to the UTI? Thanks. Mike

doctor1 MD

Just saw a patient (11yo) prescribed cephalexin for 10 days for cellulitis of toe 5/31/14. Sensitivities included cefazolin but not cephalexin. Can these drugs be used interchangeably? Child presents today with scattered maculopapular rash and red skin with hot flashes , malaise since yesterday. Am wondering if this is a drug vs staph infection rash. She looks ill. Did not do vitals or examine as knew needed more evaluation than available in retail clinic.

Loading Online Doctors....